MAUDE Adverse Event Report: ABBOTT VASCULAR HI TORQUE SUPRA CORE 35; GUIDE WIRE

ABBOTT VASCULAR HI TORQUE SUPRA CORE 35; GUIDE WIRE
Model Number 1002703-01
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat an aortic aneurysm.The supracore guide wire was used to deploy a proglide using a pre-close technique then exchanged for a 12f non-abbott sheath to perform an endovascular aneurysm repair (evar) using an iliac branch endoprosthesis (ibe).When removing the supracore, it was noticed there was stretching of the coils on the floppy tip and a possible break.It was confirmed that the wire was not separated.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned guide wire and the reported stretched coils were confirmed.The reported break was unable to be confirmed as the wire had no visible breaks noted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the review of similar incident(s) there is no indication of a lot specific product quality issue.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported wire break and stretched coils appear to be related to operational circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HI TORQUE SUPRA CORE 35
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10105774
Report Number2024168-2020-04630
Device Sequence Number19641893
Product Code DQX
UDI-Device Identifier08717648032998
UDI-Public08717648032998
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K980119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number1002703-01
Device Catalogue Number1002703-01
Device Lot Number0012261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRY SEAL 12F SHEATH.; PROGLIDE.